# SDR UPS03M40952

- Difficulty date: June 12, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11
- Aircraft serial: 48574
- Aircraft time: 318,132 hours, 4,759 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN STA 1964 TO 2007 LT MOST OUTER SEAT TRACK FOUND SURFACE CORROSION AS MARKED.  CORROSION REMOVED,SEAT TRACK 1964-2007LBL75.25 IAW SRM53-70-00V1R33. FOUND EXCEEDED LIMIT-ORI THK:0.08 AND REMOVED:0.029.  AREA TRIMMED OUT  IAW SRM53-70-01V1R33,FIG5 STA1964-2007 LT, LBL X=75.25.  FILLER AND STRAP FAB AND HOLES PICKED UP IAW SRM53-70-00V1R33.  INSTALLED FILLER AND STRAP IAW SRM51-31-01V.2R33.
